# SDR HEEA072712

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 8,991 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bushing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: PHI2062002
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE LINK HAS A WORN BEARING. REPLACED WITH SERVICEABLE PART.
